# SDR COEA2015030502801

- Difficulty date: March 5, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 34,627 hours, 38,551 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Block
- Part number: BHC10003
- Part serial: 575
- Condition: Faulty
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DISCREPANCY, AFTER GEAR RETRACTION, THE FLAP UNLOCK WARNING ILLUMINATED & DID SO DURING CLIMB OUT.  THE CREW ELECTED TO RETURN BACK.  NO EMER WAS DECLARED.  REPLACED THE FLAP VLV BLOCK.  OPERATIONS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
